Acta Applicandae Mathematica

, Volume 65, Issue 1, pp 207–215

Γ-Limit of Periodic Obstacles

  • Gianni Dal Maso
  • Paola Trebeschi
Article

DOI: 10.1023/A:1010668530972

Cite this article as:
Dal Maso, G. & Trebeschi, P. Acta Applicandae Mathematicae (2001) 65: 207. doi:10.1023/A:1010668530972

Abstract

We compute the Γ-limit of a sequence obstacle functionals in the case of periodic obstacles.

Γ-convergence obstacle problems homogenization 

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Gianni Dal Maso
    • 1
  • Paola Trebeschi
    • 2
  1. 1.SISSATriesteItaly
  2. 2.Dip. di MatematicaUniversità di PisaPisaItaly

Personalised recommendations